JournalspmVol. 70 / No. 3DOI 10.4171/pm/1934

Warped product pointwise semi-slant submanifolds of Kähler manifolds

  • Bayram Şahin

    İnönü University, Malatya, Turkey
Warped product pointwise semi-slant submanifolds of Kähler manifolds cover

You need to subscribe to download the article.

Abstract

It is known that there exist no warped product semi-slant submanifolds in Kähler manifolds [15]. Recently, Chen and Garay studied pointwise slant submanifolds of almost Hermitian manifolds in [9] and obtained many new results for such submanifolds. In this paper, we first introduce pointwise semi-slant submanifolds of Kähler manifolds and then we show that there exists non-trivial warped product pointwise semi-slant submanifolds of Kähler manifold by giving an example, contrary to the semi-slant case. We present a characterization theorem and establish an inequality for the squared norm of the second fundamental form in terms of the warping function for such warped product submanifolds in Kähler manifolds. The equality case is also considered.